# SDR C2XA08ON131

- Difficulty date: May 31, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137216502
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT MX - ONT - 1A CHECK - WHILE PERFORMING OPS CHECKS ON EMERGENCY LIGHTING SYSTEM IN CABIN, QC INSPECTOR FOUND FWD CEILING PANEL MOUNTED OVERWING EXIT SIGN DOES NOT FULLY ILLUMINATE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED FWD CEILING EXIT LOCATING SIGN ASSY.  OPERATIONALLY CHECK SATISFACTORY AND ACFT WAS RELEASED TO RETURN TO SERVICE.  TSN: 7747 CSN 4219.  (S)
